Research Article


DOI :10.26650/ijmath.2023.00002   IUP :10.26650/ijmath.2023.00002    Full Text (PDF)

Notes on multipliers on weighted Orlicz spaces

Büşra ArısRüya Üster

Let 𝐺 be a locally compact abelian group with Haar measure 𝜇, Φ be a Young function and 𝜔 be a weight function. In this paper, we consider the weighted Orlicz space 𝐿 Φ(𝐺, 𝜔) and we investigate the relationship between the multipliers 𝐿1(𝐺, 𝜔)-module and the multipliers on a certain Banach algebra. For this purpose, we firstly define temperate function space with respect to the weighted Orlicz space 𝐿 Φ(𝐺, 𝜔) which we denote by 𝐿 Φ𝑡(𝐺, 𝜔) and give its basic properties. Later, we define a subalgebra of the space of multipliers on 𝐿 Φ(𝐺, 𝜔) and study its basic properties. We also show that this subalgebra is isometrically isomorphic to the space of multipliers of a certain Banach algebra. Moreover, we obtain a characterization for the space of multipliers of 𝐿1(𝐺, 𝜔) ∩ 𝐿 Φ(𝐺, 𝜔). 


PDF View

References

  • Başar E., Öztop, S., Uysal, B.H., Yaşar, Ş. 2023, Extreme points in Orlicz spaces equipped with i-norms and its closedness, Mattı. Nachr. 00, 1-21. google scholar
  • Dinculeanu, N., 1974, Integration on locally compact spaces, Springer. google scholar
  • Feicttinger, H., 1976, Multipliers of Banact spaces of functions on groups, Matt. Z. 152, 47-58. google scholar
  • Fisher, M. J., 1974, Properties of three algebras related to Lp-multipliers, Bull. Amer. Math. Soc. 80, 262-265. google scholar
  • Griffin, J., McKennon, K., 1973, Multipliers and the group Lp-algebras, Pacific J. Math. 49, 365-370. google scholar
  • Larsen, R., 1971, An introduction to the theory of multipliers, Die Grundlehren der mathematischen Wissenschaften, 175, Springer-Verlag, Berlin, Heidelberg and New York. google scholar
  • McKennon, K., 1972, Multipliers of type (p,p)0, Pacific J. Math. 43, 429-436. google scholar
  • Osançlıol, A., Öztop, S., 2015, Weighted Orlicz algebras on locally compact groups, Journal of Australian Mathematical Society, 99, 399-414. google scholar
  • Öztop, S., 2003, A note on multipliers of Lp (G, A), J. Aust. Math. Soc., 74, 25-34. google scholar
  • Öztop, S., Samei, E., 2017, Twisted Orlicz algebras I, Studia Mathematica, 236, 271-296. google scholar
  • Öztop, S., Samei, E., 2019, Twisted Orlicz algebras II, Mathematische Nachrichten, 292, 1122-1136. google scholar
  • Rao, M. M., Ren, Z. D., 1991, Theory of Orlicz spaces, Marcel Dekker, New York. google scholar
  • Reiter H., Stegeman J. D., 2000, Classical harmonic analysis and locally compact groups, Clarendon Press, Oxford. google scholar
  • Üster, R., Öztop, S., 2020, Invariant subsets and homological properties of Orlicz modules over group algebras, Taiwanese Journal of Mathematics, 24, 959-973. google scholar
  • Üster, R., 2021, Multipliers for the weighted Orlicz spaces of a locally compact abelian group, Results in Mathematics, 76 (4), Paper No. 183. google scholar
  • Wang, J. K., 1961, Multipliers of commutative Banach algebras, Pacific J. Math. 11, 1131-114. google scholar

Citations

Copy and paste a formatted citation or use one of the options to export in your chosen format


EXPORT



APA

Arıs, B., & Üster, R. (2023). Notes on multipliers on weighted Orlicz spaces. Istanbul Journal of Mathematics, 1(1), 20-27. https://doi.org/10.26650/ijmath.2023.00002


AMA

Arıs B, Üster R. Notes on multipliers on weighted Orlicz spaces. Istanbul Journal of Mathematics. 2023;1(1):20-27. https://doi.org/10.26650/ijmath.2023.00002


ABNT

Arıs, B.; Üster, R. Notes on multipliers on weighted Orlicz spaces. Istanbul Journal of Mathematics, [Publisher Location], v. 1, n. 1, p. 20-27, 2023.


Chicago: Author-Date Style

Arıs, Büşra, and Rüya Üster. 2023. “Notes on multipliers on weighted Orlicz spaces.” Istanbul Journal of Mathematics 1, no. 1: 20-27. https://doi.org/10.26650/ijmath.2023.00002


Chicago: Humanities Style

Arıs, Büşra, and Rüya Üster. Notes on multipliers on weighted Orlicz spaces.” Istanbul Journal of Mathematics 1, no. 1 (Jul. 2024): 20-27. https://doi.org/10.26650/ijmath.2023.00002


Harvard: Australian Style

Arıs, B & Üster, R 2023, 'Notes on multipliers on weighted Orlicz spaces', Istanbul Journal of Mathematics, vol. 1, no. 1, pp. 20-27, viewed 13 Jul. 2024, https://doi.org/10.26650/ijmath.2023.00002


Harvard: Author-Date Style

Arıs, B. and Üster, R. (2023) ‘Notes on multipliers on weighted Orlicz spaces’, Istanbul Journal of Mathematics, 1(1), pp. 20-27. https://doi.org/10.26650/ijmath.2023.00002 (13 Jul. 2024).


MLA

Arıs, Büşra, and Rüya Üster. Notes on multipliers on weighted Orlicz spaces.” Istanbul Journal of Mathematics, vol. 1, no. 1, 2023, pp. 20-27. [Database Container], https://doi.org/10.26650/ijmath.2023.00002


Vancouver

Arıs B, Üster R. Notes on multipliers on weighted Orlicz spaces. Istanbul Journal of Mathematics [Internet]. 13 Jul. 2024 [cited 13 Jul. 2024];1(1):20-27. Available from: https://doi.org/10.26650/ijmath.2023.00002 doi: 10.26650/ijmath.2023.00002


ISNAD

Arıs, Büşra - Üster, Rüya. Notes on multipliers on weighted Orlicz spaces”. Istanbul Journal of Mathematics 1/1 (Jul. 2024): 20-27. https://doi.org/10.26650/ijmath.2023.00002



TIMELINE


Submitted15.04.2023
Accepted01.06.2023
Published Online06.06.2023

LICENCE


Attribution-NonCommercial (CC BY-NC)

This license lets others remix, tweak, and build upon your work non-commercially, and although their new works must also acknowledge you and be non-commercial, they don’t have to license their derivative works on the same terms.


SHARE




Istanbul University Press aims to contribute to the dissemination of ever growing scientific knowledge through publication of high quality scientific journals and books in accordance with the international publishing standards and ethics. Istanbul University Press follows an open access, non-commercial, scholarly publishing.